RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 4, Pages 51–58 (Mi dm1304)  

This article is cited in 2 scientific papers (total in 2 papers)

On frequencies of elements in multicyclic random sequence modulo 4

N. M. Mezhennayaa, V. G. Mikhailovb

a Bauman Moscow State Technical University
b Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: Sufficient conditions for the joint distribution of frequences of elements on the cycle of the random multicyclic sequence modulo 4 to converge to the limit distribution are given. This limit distribution and some of its properties are described.

Keywords: multicyclic sequence, Pohl generator, limit theorems

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318_а


DOI: https://doi.org/10.4213/dm1304

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:6, 359–365

Bibliographic databases:

Document Type: Article
UDC: 519.212.2+519.214.5
Received: 01.09.2014

Citation: N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Diskr. Mat., 26:4 (2014), 51–58; Discrete Math. Appl., 25:6 (2015), 359–365

Citation in format AMSBIB
\Bibitem{MezMik14}
\by N.~M.~Mezhennaya, V.~G.~Mikhailov
\paper On frequencies of elements in multicyclic random sequence modulo 4
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 4
\pages 51--58
\mathnet{http://mi.mathnet.ru/dm1304}
\crossref{https://doi.org/10.4213/dm1304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467225}
\elib{http://elibrary.ru/item.asp?id=22834161}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 6
\pages 359--365
\crossref{https://doi.org/10.1515/dma-2015-0034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366856000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949963365}


Linking options:
  • http://mi.mathnet.ru/eng/dm1304
  • https://doi.org/10.4213/dm1304
  • http://mi.mathnet.ru/eng/dm/v26/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Mezhennaya, V. G. Mikhailov, “Ob asimptoticheskoi normalnosti chisel poyavlenii znakov v neravnoveroyatnoi multitsiklicheskoi sluchainoi posledovatelnosti po modulyu 4”, Matem. vopr. kriptogr., 7:4 (2016), 81–94  mathnet  crossref  mathscinet  elib
    2. N. M. Mezhennaya, V. G. Mikhailov, “On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2”, Discrete Math. Appl., 29:1 (2019), 15–21  mathnet  crossref  crossref  isi  elib
  • Дискретная математика
    Number of views:
    This page:176
    Full text:27
    References:19
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019